Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Took aricept. Not feeling well. What should I do now?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my husband took 2 aricept 10 mg and does not feel well, about 4 hours ago

Posted Mon, 29 Jul 2013 in Brain and Spine
Answered by Dr. Ram Choudhary 1 hour later
Hi Esta,
Welcome to Healthcare Magic.
The tablet contains donepezil which is a medicine for Alzheimer disease. If patient has started the drug newly and has taken 20mg then he may develop gastric upset, heart rate abnormalities and even seizures and should be consulted to a physician.
If the patient is taking it for months then you can wait, he should improve with time.
Meanwhile give salt added lemon water and liquid feeds to ease the discomfort.
I hope my advise will be informative and helpful for you.
Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor